# SDR QXEA9700899

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 5515900004
- Condition: Malfunction
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG - EXIT SIGN AT AFT CENTER AISLE HAS PARTIAL BULBS INOP.  REPLACED EXIT SIGN CIRCUIT BOARD.  OPERATIONAL CHECK GOOD.
